Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 65, NWS Midland/Odessa, TX

May 25, 2013Culberson County, Reeves County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2013, 10:18 PM CDT for Culberson County, Reeves County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2013, 10:18 PM CDT (03:18 UTC)
Expired
May 25, 2013, 11:15 PM CDT
In force
57 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Culberson County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 176 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1015 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1015 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WUUS54 KMAF 260318
SVRMAF
TXC109-389-260415-
/O.NEW.KMAF.SV.W.0065.130526T0318Z-130526T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1018 PM CDT SAT MAY 25 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...
  EAST CENTRAL CULBERSON COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1115 PM CDT

* AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES WEST OF TOYAH...OR 34 MILES WEST OF PECOS...MOVING SOUTHEAST
  AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  WESTERN REEVES COUNTY...
  CENTRAL REEVES COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3136 10363 3102 10382 3125 10417 3137 10410
TIME...MOT...LOC 0318Z 293DEG 13KT 3124 10403

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:55 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, May 25, 5:55 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
555 PM CDT SAT MAY 25 2013

.DISCUSSION...

THE LATEST AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...

THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGHER TERRAIN OF
SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH NIGHTFALL.  SOME OF
THESE STORMS MAY EVEN MOVE EAST THROUGH KCNM AND KHOB...IF NOT KPEQ
AND KINK.  SINCE THUNDERSTORM ACTIVITY IS MORE PRONOUNCED FURTHER
NORTH SO FAR...AND THESE AREAS APPEAR TO HAVE MORE MID LEVEL
SUPPORT...WILL INCLUDE TEMPORARY THUNDERSTORM ACTIVITY AT KCNM AND
KHOB.  ASIDE FROM MVFR CEILINGS AFFECTING KMAF IN THE 26/11 TO
26/15Z TIMEFRAME...THINK VFR CONDITIONS WILL PREVAIL.  67

&&

.PREV DISCUSSION... /ISSUED 119 PM CDT SAT MAY 25 2013/

DISCUSSION...
SATELLITE SHOWS SOME CUMULUS DEVELOPING IN THE GUADALUPE MOUNTAINS
WITH MORE EXPECTED DOWN INTO THE DAVIS MOUNTAINS THIS AFTERNOON
INTENSIFYING INTO THUNDERSTORMS. THE BEST RAIN CHANCES WILL BE IN
THE MOUNTAINS WITH A CAP IN PLACE OVER THE CENTRAL CWA. THERE MAY
BE SOME ISOLATED SHOWERS DEVELOPING IN THE EASTERN BASIN AND
WESTERN LOW ROLLING PLAINS WHERE DEEPER MOISTURE WILL ERODE THE
CAP BUT NOT MUCH ACTIVITY IS EXPECTED THERE.

SUNDAY AND MONDAY WILL BE WARMER AND DRY DUE TO WEAK UPPER
RIDGING/ZONAL FLOW. DEWPOINTS IN THE 50S AND 60S WILL ALLOW FOR
SOME AFTERNOON CUMULUS BOTH DAYS VERY ISOLATED SHOWERS PERHAPS
DEVELOPING IN THE DAVIS MOUNTAINS OR ALONG THE LEE TROUGH BUT
CHANCES ARE TOO LOW TO WARRANT MENTIONING THUNDER IN THE FORECAST.

TUESDAY AN UPPER TROUGH BEGINS MOVING OUT OF CALIFORNIA BACKING
UPPER WINDS MORE SOUTHWESTERLY AND PULLING DEEPER MOISTURE
FURTHER WEST. WEAK DISTURBANCES AHEAD OF THE TROUGH MAY GET THE
DRYLINE ACTIVE AND HAVE ADDED SLIGHT CHANCE TO LOW CHANCE POPS FOR
TUESDAY AND WEDNESDAY. WILL KEEP THEM IN THE EAST FOR NOW BUT THIS
MAY NEED TO BE EXTENDED WEST TO INCLUDE THE ENTIRE CWA. LOWERING
HEIGHTS WILL ALSO HELP HIGH TEMPS DROP TO NEAR NORMAL.

THE TROUGH PASSES THURSDAY AND ZONAL FLOW ONCE AGAIN WILL BRING A
RETURN OF WARMER TEMPS AND DRY CONDITIONS FOR THE END OF NEXT
WEEK.

HENNIG

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 67  95  68  97  /  10  10  10  10
BIG SPRING TX              68  93  69  95  /  10  10  10  10
CARLSBAD NM                66  99  65 100  /  20   0  10  10
DRYDEN TX                  69  93  69  94  /  20  10  10  10
FORT STOCKTON TX           68  96  70  98  /  10  10  10  10
GUADALUPE PASS TX          62  88  62  91  /  20   0  10  10
HOBBS NM                   64  97  65  97  /  20  10  10  10
MARFA TX                   60  90  61  92  /  20  10  10  10
MIDLAND INTL AIRPORT TX    68  94  69  96  /  10  10  10  10
ODESSA TX                  68  94  69  97  /  10  10  10  10
WINK TX                    68  99  70 102  /  10  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

12/10
Hazardous weather outlook, May 25, 1:19 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
119 PM CDT SAT MAY 25 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-261200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
119 PM CDT SAT MAY 25 2013 /1219 PM MDT SAT MAY 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING.
THE MOST PERSISTENT ACTIVITY WILL BE ACROSS THE GUADALUPE AND DAVIS
MOUNTAINS INCLUDING THE VAN HORN HIGHWAY 54 CORRIDOR IN CULBERSON
COUNTY. A FEW STORMS COULD BECOME STRONG PRODUCING HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING
ACROSS THE DAVIS MOUNTAINS AND THE MARFA PLATEAU. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 25, 9:16 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     HOBBS                   32.73N 103.16W
05/25/2013                   LEA                NM   PUBLIC

            POWER LINES DOWN WEST AND SOUTH OF HOBBS, AND IN HOBBS.
            FIRES STARTED DUE TO THE DOWNED POWER LINES. TRANSFORMER
            EXPLODED AND OTHERS BURNING ON POWER POLES IN HOBBS.
            THESE EVENTS OCCURRED BETWEEN 745 AND 9 PM CDT.

&&

COLLEEN.RHEA
Special weather statement, May 25, 9:21 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
921 PM CDT SAT MAY 25 2013

NMZ028-034-TXZ057>060-067-074-260245-
LOVING-WARD-WINKLER-SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
921 PM CDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL CULBERSON...LOVING...NORTHWESTERN REEVES...NORTHWESTERN
WARD...NORTHWESTERN WINKLER...SOUTHEASTERN EDDY AND SOUTHWESTERN LEA
COUNTIES UNTIL 945 PM CDT/845 PM MDT/...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15 MILES NORTH OF
WINK TO 50 MILES WEST OF TOYAH AT 918 PM CDT/818 PM MDT/...MOVING
SOUTHEAST AT 20 MPH. THE STRONGEST STORM WAS LOCATED 13 MILES
NORTHEAST OF TOYAH. THESE STORMS ARE CAPABLE OF PRODUCING VERY
HEAVY RAIN...PEA TO NICKEL SIZED HAIL AND WIND GUSTS OF 40 TO 50
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING/1100 PM MDT SATURDAY EVENING/ FOR SOUTHEAST NEW MEXICO
AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3199 10296 3116 10387 3131 10477 3200 10377
TIME...MOT...LOC 0218Z 033DEG 16KT 3197 10331 3149 10395
          3129 10465

05
Special weather statement, May 25, 9:26 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
926 PM CDT SAT MAY 25 2013

TXZ045-046-050-051-061-062-260315-
DAWSON-ECTOR-GAINES-MARTIN-MIDLAND-ANDREWS-
926 PM CDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORM WINDS
AFFECTING DAWSON...EASTERN ANDREWS...MARTIN...NORTHERN ECTOR...
NORTHERN MIDLAND AND SOUTHEASTERN GAINES COUNTIES UNTIL 1015 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED NEAR SEAGRAVES TO EUNICE
IN SOUTHEAST NEW MEXICO AT 920 PM CDT.  STRONG OUTFLOW WINDS OF 45
TO 55 MPH ARE SPREADING EAST AND SOUTHEAST AHEAD OF THESE STORMS...
AND WILL AFFECT LAMESA...TARZAN...STANTON...MIDLAND...AND ODESSA
THROUGH 1030 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO GUSTY WINDS...AREAS OF BLOWING DUST WILL LOWER
VISIBILITIES TO ONE MILE OR LESS AT TIMES...ESPECIALLY DOWNWIND OF
OPEN FIELDS AND CONSTRUCTION SITES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3295 10170 3223 10169 3211 10170 3210 10178
      3190 10179 3188 10208 3188 10279 3222 10279
      3246 10271 3225 10223 3296 10220
TIME...MOT...LOC 0220Z 309DEG 37KT 3240 10242
Special weather statement, May 25, 9:53 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
953 PM CDT SAT MAY 25 2013

TXZ057>060-067-074-260330-
LOVING-WARD-WINKLER-VAN HORN AND HIGHWAY 54 CORRIDOR-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
953 PM CDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL CULBERSON...NORTHERN REEVES...SOUTHEASTERN LOVING...
SOUTHWESTERN WINKLER AND WESTERN WARD COUNTIES UNTIL 1030 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 16 MILES NORTH OF
PECOS TO 35 MILES WEST OF TOYAH AT 951 PM CDT...MOVING SOUTHEAST
AT 20 MPH. THE STRONGEST STORMS WERE 5 MILES NORTHWEST OF TOYAH AND
10 MILES NORTHWEST OF KENT. TOYAH AND KENT ARE IN THE PATH OF THESE
STORMS. LOCALLY HEAVY RAIN...HAIL UP TO NICKEL SIZE AND WIND
GUSTS TO 50 MPH ARE POSSIBLE WITH ANY OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3146 10302 3106 10432 3114 10453 3171 10340
TIME...MOT...LOC 0251Z 292DEG 16KT 3162 10338 3115 10433

05
Local storm report, May 25, 9:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
955 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     LIGHTNING        HOBBS                   32.73N 103.16W
05/25/2013                   LEA                NM   PUBLIC

            TANK BATTERY FIRES STARTED BY LIGHTNING WEST AND
            SOUTHWEST OF HOBBS

&&

COLLEEN.RHEA
Local storm report, May 25, 10:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1003 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND GST     5 S CARLSBAD            32.33N 104.24W
05/25/2013  E60.00 MPH       EDDY               NM   TRAINED SPOTTER

            EDDY CO 1 MI S OF CHAVES/EDDY COUNTY LINE ON US HWY 285

0630 PM     TSTM WND GST     1 E CAPROCK             33.39N 103.69W
05/25/2013  E40.00 MPH       LEA                NM   PUBLIC

            3/4 INCH PENNY SIZE HAIL

0630 PM     TSTM WND GST     1 E CAPROCK             33.39N 103.69W
05/25/2013  E40.00 MPH       LEA                NM   PUBLIC

0633 PM     HIGH SUST WINDS  LAKEWOOD                32.62N 104.35W
05/25/2013  M47.00 MPH       EDDY               NM   OTHER FEDERAL

            WINDS REPORTED AS DIR 182 SPD 47 MPH FROM BRANTLEY LAKE
            WEATHER RECORDING NEXT TO HWY 285 WEST OF LAKES

0745 PM     LIGHTNING        HOBBS                   32.73N 103.16W
05/25/2013                   LEA                NM   PUBLIC

            TANK BATTERY FIRES STARTED BY LIGHTNING WEST AND
            SOUTHWEST OF HOBBS

0745 PM     TSTM WND GST     HOBBS                   32.73N 103.16W
05/25/2013  E60.00 MPH       LEA                NM   PUBLIC

            POWER LINES DOWN FROM LOVINGTON TO HOBBS ALONG STATE
            HIGHWAY 18.

0745 PM     TSTM WND DMG     HOBBS                   32.73N 103.16W
05/25/2013                   LEA                NM   PUBLIC

            POWER LINES DOWN WEST AND SOUTH OF HOBBS, AND IN HOBBS.
            FIRES STARTED DUE TO THE DOWNED POWER LINES. TRANSFORMER
            EXPLODED AND OTHERS BURNING ON POWER POLES IN HOBBS.
            THESE EVENTS OCCURRED BETWEEN 745 AND 9 PM CDT.

0805 PM     TSTM WND GST     LOVINGTON               32.95N 103.35W
05/25/2013  E60.00 MPH       LEA                NM   PUBLIC

0815 PM     TSTM WND GST     4 SW HOBBS              32.69N 103.21W
05/25/2013  M58.00 MPH       LEA                NM   ASOS

0831 PM     TSTM WND GST     7 N HOBBS               32.84N 103.16W
05/25/2013  E50.00 MPH       LEA                NM   PUBLIC

            HEAVY RAIN AND PEA SIZE HAIL

&&

COLLEEN.RHEA

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:38 PM CDTSpecial Weather StatementMAFCulberson52 min
May 25, 7:58 PM CDTSpecial Weather StatementMAFLoving62 min
May 25, 8:24 PM CDTSpecial Weather StatementMAFPresidio66 min
May 25, 8:27 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines63 min
May 25, 8:37 PM CDTSpecial Weather StatementMAFCulberson38 min
May 25, 9:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines60 min
May 25, 9:21 PM CDTSpecial Weather StatementMAFCulberson, Loving, Reeves24 min
May 25, 9:26 PM CDTSpecial Weather StatementMAFAndrews, Dawson, Martin49 min
May 25, 9:53 PM CDTSpecial Weather StatementMAFReeves, Ward37 min
May 25, 10:42 PM CDTSevere Thunderstorm WarningMAFReeves63 min
May 25, 10:48 PM CDTSpecial Weather StatementMAFJeff Davis57 min
May 25, 11:06 PM CDTAreal Flood AdvisoryMAFReeves, Ward114 min
May 25, 11:06 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 25, 11:29 PM CDTSpecial Weather StatementMAFJeff Davis46 min
May 25, 11:46 PM CDTSpecial Weather StatementMAFGlasscock, Reagan, Upton29 min
May 26, 12:21 AM CDTSpecial Weather StatementMAFGlasscock, Mitchell, Reagan, Upton54 min
May 26, 2:23 PM CDTFire Weather WatchMAF38 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.